# SDR 2008FA0000265

- Difficulty date: March 22, 2008
- Submitted: April 21, 2008
- Operation: General aviation
- Aircraft: N897QS
- Make and model: Raythn HAWKER900XP
- Aircraft serial: HA0014
- Engine: Garrtt TFE731*
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Part number: 307241616
- Part serial: 070316000467
- Condition: Separated
- Location: Engine
- Part time: 135 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

ON CLIMB THROUGH FL140 CREW HEARD BANG FROM RT ENGINE WITH VIBRATION.  RT ITT INCREASED 150C BUT NO OVER TEMP.  REDUCED POWER, THEN BROUGHT POWER BACK UP, WITH SAME RESULT.  CREW LANDED WITHOUT INCIDENT AND ENGINE REMOVED AND SENT FOR REPAIR AND OVERHAUL.  (K)
